# SDR EISA971281

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE TEST INOPERABLE WHEN PUSHED TO RIGHT SIDE.  REMOVED AND CLEANED PINS.  RE-INSTALLED FIRE WARNING.  UNIT OPS CHECK GOOD PER MM 26-00.  (X)
